Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
          
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Fatigue
Apr 29, 2006

Dr. Bob, I was diagnosed about two years ago. I started meds three months ago in a clinical trial with Kaletra and either Truvada or Epzicom. The meds have cause a few side effect (GI mostly), but I seem to manage these alright. My fatigue improved initially while on meds, but it is back which is now worse than before. Any ideas on what I should be doing about it?

Response from Dr. Frascino

Hello,

There are numerous potential causes for HIV-associated fatigue. Often several of theses underlying causes are acting in tandem to cause the feeling of exhaustion. What should you be doing about your energy drain? First I recommend you review the extensive information in the archives of this forum there you will learn about the common and not-so-common underlying causes of HIV-associated fatigue anemia, hormonal imbalance, depression, occult infection, drug side effects, listening to Bush speak, etc. Once you've reviewed this information, discuss it with your HIV specialist. With a bit of collaborative detective work, together you should be able to identify the underlying cause(s) of your fatigue and institute specific treatment. That hopefully will recharge your batteries. If not, write back with additional information and I'll try to give more specific advice.

Good luck.

Dr. Bob


Previous
weight gain
Next
Hernia

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement